# SDR DALA2023101608457

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 60,977 hours, 43,183 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN IN BEAM 2 AND ON PAN BTW BEAM 7 TO 8 ON AFT SIDE OF PASSENGER DOOR L1. SUMMARY OF NRC 00095: PAN IN BEAM 2 AND PAN BTW BEAM 7 TO 8 AT AFT SIDE OF PASSENGER DOOR L1 WERE REPAIRED PER B717-200 SRM 52-10-02-2R REPAIR 3. (LP #0018804)
